MAUDE Adverse Event Report: FRESENIUS KABI USA LLC IVENIX INFUSION SYSTEM; INFUSION SAFETY MANAGEMENT SOFTWARE

FRESENIUS KABI USA LLC IVENIX INFUSION SYSTEM; INFUSION SAFETY MANAGEMENT SOFTWARE
Model Number 030-0028-08
Medical Device Problem Codes Computer Software Problem (1112); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: biomed reported: " this pump came to us stating pump problem could not duplicate, but it also has a funny rattle sound when the pneumatics fire.No lose item in pump just when the pneumatics fire it has a funny sound, but i am not getting pump problem." no patient incident reported.No other info.A preliminary review identified the following issue: pump ceases operation due to sw error.An active infusion was stopped.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.
 
Event or Problem Description
A coherence failure occurred due to air in cassette being detected at the exact time that backprime started.The pump did not function as intended since it entered a continuous backprime state when the user started the infusion.Backpriming should have stopped when the backprime alert was removed from the screen.This was reproduced during investigation by modifying the code to simulate what was seen in the logs.Attempting to reproduce the scenario manually failed to reproduce the same result after several hours of attempt.

Brand Name
IVENIX INFUSION SYSTEM
Common Device Name
INFUSION SAFETY MANAGEMENT SOFTWARE
Manufacturer (Section D)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
8475502913
MDR Report Key24298847
Report Number3014732157-2026-00173
Device Sequence Number10153496
Product Code PHC
UDI-Device Identifier00811505030467
UDI-Public00811505030467
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number030-0028-08
Device Catalogue NumberLVP-SW
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown